help?

Discussion in 'Help Me! I Need to Talk to Someone.' started by luvliv, Nov 1, 2010.

Thread Status:
Not open for further replies.
  1. luvliv

    luvliv New Member

    please. anybody.

    i just don't know what to do any more. the smallest bits of life seem like too much to bear - just walking across campus seems as if it's my last great journey before a final sleep. but i know deep down that i need to keep going, that 20 year olds need to keep living, only i don't know how. everything seems so helpless; i take medication for one thing and then a whole slew of medications to counteract the side effects of the first. i'm becoming a pharmacy, and i'm losing my memory and my physical strength in the process. i just don't know what i can control anymore, if it's even anything. if there's even anything worth saving.

    i feel like a drain on the system if i stay; sure my mom is glad to have me around, but surely my pain is the same as hers and the drugs that poison me could save someone else. even now, i'm selfish, selfish, selfish.

    registering for classes soon. thinking of the future. is this some sick joke? i don't want a future; i want to be gone before i have a chance to fail yet again.

    please. if someone is out there, i'm calling to you.
     
  2. KittyGirl

    KittyGirl Well-Known Member

    oh, my... well- for one thing- it definitely sounds like you are over medicated.
    Instead of paying money for most of your pills, perhaps cutting back and eating/sleeping properly could help you out a bit. That is important stuff if you are a student. At times for me, just having a proper meal can help with my anxiety attacks - and exercise can also help with mood.

    Do you have a therapist or someone to talk to on campus? That would be a good resource for you to have as well, I think.

    Is it suicidal thoughts that are bothering you or do you struggle with any other mental/emotional disorders?
     
  3. kote

    kote Account Closed

    i think im the most over medicated person here. im british but have chosen to live in japan for the past 11 years where they have me on everything. basically so doped that i cant harm myself. then i get diabetes as i was too doped to exercise and gained weight. now i have a source of medicine which can actually kill me as the pills cant. pills dont work 100% as a way out.

    anyway ive heard your cry for help or rather scream!!!! give yourself more credit. you manage to get up most day ( which i dont ) you have course to look forward too ( my mind has been melted to mush ) - tried another masters and just failed to grasp anything.

    you have your mother - well so do i but a 24 hr epic of a journey away and even then shes on more pills than me.

    you have your freedom!!! although this can be painfully free!!! but still think of those without it. locked in a cell and 4 walls to look at every day. i experienced it for one night and never want to go back. with freedom you can have a future. any future you arent tied down, you may feel heavy and sick, but really little by little you can set goals, climb a mountain, explore a lake by kayak, visit another country and culture and see how the other half live.

    so many options which are closed to me now because im married with kids and a house and settled. now im better in bed than dead so i stay that way for day upon days. its been 3 almost 4 years now of self torture and its only my mind which is messing with me. but i do what i ca when i ca and ACCEPT THAT IT IS A SICKNESS!!! one which you need to take a step back and recover from.

    take care and try and stay well. feel free to pm me if your feeling bad at anytime. we all need to express how we are feeling and have that acknowledged!!!
     
  4. may71

    may71 Well-Known Member

    if you are feeling suicidal, taking on classwork sounds like a bad idea.

    are you seeing a therapist? talking about this might help.


    You are worthy of whatever help you can get. Not taking meds will not save anyone else.
     
Thread Status:
Not open for further replies.